# SDR USAA2013032000003

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 40,898 hours, 14,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS AT SEAT 1C MISSING.  REPLACED EMERGENCY EXIT LENS AT SEAT 1C.
